Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 17, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 10, 2008, 10:58 PM CST for Bullock County, Macon County, Russell County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2008, 10:58 PM CST (04:58 UTC)
- Expired
- Jan 10, 2008, 11:30 PM CST
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Macon County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 5:16 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 110458
TORBMX
ALC011-087-113-110530-
/O.NEW.KBMX.TO.W.0017.080111T0458Z-080111T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 PM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
SOUTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA...
WEST CENTRAL RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 1130 PM CST
* AT 1055 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
GUERRYTON...OR 18 MILES SOUTHEAST OF TUSKEGEE...MOVING NORTHEAST AT
40 MPH.
* THE TORNADO WILL BE NEAR...
CREEK STAND AND HURTSBORO BY 1105 PM CST...
UCHEE AND HATCHECHUBBE BY 1115 PM CST...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3227 8557 3242 8536 3241 8533 3244 8532
3224 8514 3214 8556
TIME...MOT...LOC 0458Z 237DEG 37KT 3223 8551
$$
612 follow-up statements
000
WWUS54 KBMX 110509
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 PM CST THU JAN 10 2008
ALC011-087-110519-
/O.CAN.KBMX.TO.W.0017.000000T0000Z-080111T0530Z/
BULLOCK AL-MACON AL-
1109 PM CST THU JAN 10 2008
...THE TORNADO WARNING FOR SOUTHEASTERN MACON AND NORTHEASTERN
BULLOCK COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3221 8543 3230 8544 3241 8533 3244 8532
3237 8526 3236 8525 3229 8518
TIME...MOT...LOC 0509Z 241DEG 35KT 3229 8538
$$
ALC113-110530-
/O.CON.KBMX.TO.W.0017.000000T0000Z-080111T0530Z/
RUSSELL AL-
1109 PM CST THU JAN 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CST FOR WEST
CENTRAL RUSSELL COUNTY...
AT 1104 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HURTSBORO...OR
ABOUT 20 MILES SOUTHEAST OF TUSKEGEE...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
UCHEE AND HATCHECHUBBE BY 1115 PM CST...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
LAT...LON 3221 8543 3230 8544 3241 8533 3244 8532
3237 8526 3236 8525 3229 8518
TIME...MOT...LOC 0509Z 241DEG 35KT 3229 8538
$$
61000
WWUS54 KBMX 110527
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 PM CST THU JAN 10 2008
ALC113-110537-
/O.EXP.KBMX.TO.W.0017.000000T0000Z-080111T0530Z/
RUSSELL AL-
1127 PM CST THU JAN 10 2008
...THE TORNADO WARNING FOR WEST CENTRAL RUSSELL COUNTY EXPIRES AT
1130 PM CST...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
LAT...LON 3221 8543 3230 8544 3241 8533 3244 8532
3237 8526 3236 8525 3229 8518
TIME...MOT...LOC 0527Z 241DEG 35KT 3237 8520
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 10, 5:30 PM CST, 5 hours 28 minutes earlier.
Area forecast discussion, Jan 10, 5:30 PM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 PM CST THU JAN 10 2008 .UPDATE...UPDATED FOR AVIATION DISCUSSION. && .SHORT TERM...TONIGHT. COLD FRONTAL BOUNDARY WILL CONTINUE PUSHING THROUGH THE CWA DURING THE OVERNIGHT HOURS. LATEST TIMING SUGGESTS THAT MUCH OF THE ACTION WILL WRAP UP BY THE EARLY MORNING HOURS. THE INTENSITY SHOULD ALSO BEGIN DECREASING BY MIDNIGHT WITH MAINLY A LINE OF SHOWERS WITH EMBEDDED STRONGER THUNDERSTORMS. PRECIPITATION AMOUNTS WILL ALSO CONTINUE TO MOUNT THROUGH THE OVERNIGHT WITH TOTALS OVER AN INCH IN MANY LOCATIONS. .LONG TERM...FRIDAY THROUGH THURSDAY. WEATHER BECOMING SOMEWHAT QUIETER THAN TODAY IN THE LONGER TERM. THE GENERAL SETUP IS A LARGE SCALE RIDGE-TROUGH FLOW ACROSS THE CONUS. CLOSER TO HOME...SEVERAL SYSTEMS ARE SET TO MAKE A RUN AT THE AREA. THE FIRST ON SUNDAY STILL APPEARS TO BE ON THE DRY SIDE WITH THE LOW CENTER FORMING ACROSS THE NORTHERN GULF AND SLIDING JUST TO OUR SOUTH...MEANWHILE A SHORTWAVE MOVES AT US FROM THE NORTHWEST. FOR NOW...LOOKS LIKE OUR CWA WILL BE SOMEWHERE IN THE MIDDLE WITH SHOWERS TO OUR NORTH AND SOUTH. WILL BEAR WATCHING FROM THE STANDPOINT OF THE TIMING AS IT COULD BE A CLOSE CALL WITH RESPECT TO FROZEN PRECIP. THE SECOND SYSTEM ON TUESDAY WILL SLIDE JUST TO OUR NORTH AND ONCE AGAIN IT APPEARS THAT IT WILL BE ON THE DRIER SIDE. IF THINGS CHANGE...ESPECIALLY IF THE SYSTEMS DIVES FURTHER SOUTH OR STRENGTHENS...WE COULD BE LOOKING AT ANOTHER POSSIBILITY OF FROZEN WEATHER. FINALLY...A STRONGER PUSH FROM THE UPPER LEVELS WILL BRING ANOTHER SHOT OF WET WEATHER OUR WAY. THIS SYSTEM LOOKS A BIT MORE FORMIDABLE AT LEAST UPON FIRST GLANCE. THE TIMING LOOKS TO BE JUST IN RIGHT FOR THE END OF THE WORK WEEK HEADING INTO THE WEEKEND. STILL SOME TIME TO WORK OUT THE FINE DETAILS OF EACH OF THESE THREE PLAYERS IN REGARDS TO TIMING...STRENGTH...AND PRECIP TYPE AND AMOUNTS. 17/KLAWS && .AVIATION...00Z TAF DISCUSSION. FRONTAL BOUNDARY CONTINUING TO SLIDE FROM WEST TO EAST. THE LOCATION OF THE BOUNDARY AT THE TIME OF WRITING WAS ACROSS THE STATELINE IN CENTRAL MISSISSIPPI. THE WINDS AT OUR SITES ARE GENERALLY FROM THE SOUTH AHEAD OF THE FRONT AND RATHER GUSTY AT TIMES. AS THE RAIN AND THUNDERSTORM BANDS PASS OVERHEAD EXPECT HEAVY RAIN...LIGHTNING...AND GUSTY WINDS. THE STORMS WILL CONTINUE TO EFFECT EET...BHM...AND ANB OVER THE NEXT HOUR OR TWO. MGM AND TOI SHOULD PREPARE FOR THE ARRIVAL IN THE NEXT HOUR. BY 4Z TO 6Z MOST OF THE ACTIVITY WILL BE COMING TO A CLOSE WITH A SCATTERED DECK AND WINDS SHIFTING AROUND TO THE WEST AND NORTHWEST. 17/KLAWS && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 17/17/17
Hazardous weather outlook, Jan 10, 7:00 PM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CST THU JAN 10 2008 ALZ011>015-017>050-111230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 700 PM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A FEW SEVERE THUNDERSTORMS ARE STILL POSSIBLE ACROSS EAST ALABAMA ...GENERALLY SOUTH OF INTERSTATE 59 AND EAST OF INTERSTATE 65...UNTIL MIDNIGHT. DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO...ARE THE MAIN THREATS. THE THREAT OF LARGE HAIL HAS DIMINISHED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS EAST ALABAMA WILL BE NECESSARY THROUGH MIDNIGHT. PENCE
In the hours before
Local storm report, Jan 10, 6:11 PM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
01/10/2008 E50 MPH JEFFERSON AL NWS EMPLOYEE
IN THE HIGHLAND LAKES AREA.
&&
TGLocal storm report, Jan 10, 6:45 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG 3 S ALABASTER 33.18N 86.82W
01/10/2008 SHELBY AL NWS EMPLOYEE
TREES AND POWERLINES DOWN ON HWY 119 NEAR VETERANS PARK.
&&
TGLocal storm report, Jan 10, 6:55 PM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 8 S CENTRE 34.04N 85.67W
01/10/2008 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON HWY 9 JUST SOUTH OF THE ELLISVILLE
COMMUNITY.
&&
TGLocal storm report, Jan 10, 7:12 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG MARGARET 33.69N 86.47W
01/10/2008 ST. CLAIR AL EMERGENCY MNGR
TREES REPORTED DOWN IN THE SOUTHERN PART OF THE
COUNTY...ON LEVINE AND WOODLAND RIDGE ROADS IN
MARGARET...CEDAR CREEK ROAD IN ARGO...COUNTY ROAD 33 IN
ASHVILLE...AND GEORGIA ROAD IN STEELE.
&&
TGLocal storm report, Jan 10, 7:47 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 NE HALEYVILLE 34.27N 87.58W
01/10/2008 WINSTON AL EMERGENCY MNGR
POWERLINES DOWN ALONG COUNTY ROAD 195.
0205 PM TSTM WND DMG 12 NE HAMILTON 34.26N 87.83W
01/10/2008 MARION AL EMERGENCY MNGR
TREE DOWN IN SHILOH AREA.
0209 PM HAIL GARDENDALE 33.67N 86.80W
01/10/2008 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
0226 PM HAIL VERNON 33.76N 88.11W
01/10/2008 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL ON ABERDEEN ROAD.
0230 PM TORNADO VERNON 33.76N 88.11W
01/10/2008 LAMAR AL EMERGENCY MNGR
TORNADO CONFIRMED ON THE GROUND NEAR INTERSECTION OF HWY
18 AND HWY 17. TRACTOR TRAILER OVERTURNED ON HWY 18 WITH
POWERLINES DOWN.
0235 PM TORNADO VERNON 33.76N 88.11W
01/10/2008 LAMAR AL EMERGENCY MNGR
*** 1 INJ *** NUMEROUS TREES DOWN AND SEVERAL CARS
DAMAGED.
0244 PM TORNADO 7 W VERNON 33.76N 88.24W
01/10/2008 LAMAR AL EMERGENCY MNGR
TWO HOMES DESTROYED ON COUNTY LAKE ROAD. TWO MORE
STRUCTURES DESTROYED ON WILLIE GREER ROAD NORTH OF HWY
18.
0337 PM TSTM WND DMG CARROLLTON 33.26N 88.10W
01/10/2008 PICKENS AL EMERGENCY MNGR
TREE DOWN ALONG HWY 86 WEST.
0345 PM TSTM WND DMG GORDO 33.32N 87.90W
01/10/2008 PICKENS AL EMERGENCY MNGR
EXTENSIVE STRUCTURE DAMAGE TO A BARN ON COUNTY ROAD 33
AND NUMEROUS POWER OUTAGES IN THE TOWN...POSSIBLE
TORNADO.
0355 PM TSTM WND DMG 6 E TUSCALOOSA 33.24N 87.44W
01/10/2008 TUSCALOOSA AL EMERGENCY MNGR
ONE TREE DOWN IN THE COTTONDALE AREA.
0408 PM FUNNEL CLOUD DEMOPOLIS 32.50N 87.83W
01/10/2008 MARENGO AL FIRE DEPT/RESCUE
3 SIGHTINGS OF FUNNEL CLOUD BY TRAIN CONDUCTOR, FIRE
DEPT., AND CITIZEN.
0413 PM TSTM WND DMG BELLAMY 32.45N 88.13W
01/10/2008 SUMTER AL EMERGENCY MNGR
ONE TREE DOWN.
0421 PM TORNADO 10 E SAMANTHA 33.41N 87.40W
01/10/2008 TUSCALOOSA AL TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND IN THE WILEY COMMUNITY.
DAMAGE TO CHURCH IN WILEY.
0423 PM TSTM WND DMG S JASPER 33.85N 87.27W
01/10/2008 WALKER AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ON MULTIPLE ROADS WITHIN CITY
LIMITS AND SOUTHWARD.
0548 PM TSTM WND DMG ALABASTER 33.23N 86.82W
01/10/2008 SHELBY AL AMATEUR RADIO
A TREE DOWN ON HWY 31 NEAR THE INSTRUCTIONAL SERVICE
CENTER.
0548 PM FLASH FLOOD ALABASTER 33.23N 86.82W
01/10/2008 SHELBY AL TRAINED SPOTTER
FLOODING AT INTERSECTION OF HWY 17 AND COUNTY ROAD 44
NEAR FOX VALLEY FARMS...AND ON HWY 31 AND INDUSTRIAL
ROAD.
0600 PM TSTM WND DMG 8 S CENTRE 34.04N 85.67W
01/10/2008 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON HWY 9 JUST SOUTH OF THE ELLISVILLE
COMMUNITY.
0601 PM TSTM WND DMG 3 S ALABASTER 33.18N 86.82W
01/10/2008 SHELBY AL NWS EMPLOYEE
TREES AND POWERLINES DOWN ON HWY 119 NEAR VETERANS PARK.
0605 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
01/10/2008 E50.00 MPH JEFFERSON AL NWS EMPLOYEE
IN THE HIGHLAND LAKES AREA.
0705 PM TSTM WND DMG MARGARET 33.69N 86.47W
01/10/2008 ST. CLAIR AL EMERGENCY MNGR
TREES REPORTED DOWN IN THE SOUTHERN PART OF THE
COUNTY...ON LEVINE AND WOODLAND RIDGE ROADS IN
MARGARET...CEDAR CREEK ROAD IN ARGO...COUNTY ROAD 33 IN
ASHVILLE...AND GEORGIA ROAD IN STEELE.
&&
TGSpecial weather statement, Jan 10, 9:17 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 917 PM CST THU JAN 10 2008 ALZ038-045>048-110400- BULLOCK-CHAMBERS-LEE-MACON-RUSSELL- 917 PM CST THU JAN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK...CHAMBERS...LEE...MACON AND RUSSELL COUNTIES UNTIL 1000 PM CST... AT 912 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST POINT TO THREE NOTCH...MOVING EAST AT 35 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY MORNING FOR SOUTHEASTERN ALABAMA. 61
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:10 PM CST | Tornado Warning | BMX | St. Clair, Talladega | 5 min |
| Jan 10, 6:16 PM CST | Tornado Warning | BMX | Calhoun, St. Clair, Shelby, Talladega | 22 min |
| Jan 10, 7:53 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 37 min |
| Jan 10, 8:26 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 49 min |
| Jan 10, 9:43 PM CST | Tornado Warning | BMX | Pike | 32 min |
| Jan 10, 10:11 PM CST | Tornado Warning | BMX | Bullock, Pike | 34 min |
| Jan 10, 10:34 PM CST | Tornado Warning | BMX | Bullock | 26 min |
| Jan 10, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Jan 11, 1:42 AM CST | Tornado Warning | BMX | Barbour | 33 min |
| Jan 11, 2:12 AM CST | Tornado Warning | BMX | Barbour | 22 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.